# SDR UPS01436124

- Difficulty date: May 30, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- Aircraft time: 74,753 hours, 20,928 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK REVEALED AT LT NR 1 MED CUTOUT FRAME AT BS 434 FRAME WEB AREA AT NR 5 FASTENER HOLE BY APPROX .5 INCH LONG IAW ATTACH FIGURE.  LT NR 1 MED CUTOUT FWD FRAME BS 434 WEB REPAIRED AS PER EO B747-5310-12889-A APPROX F.
